# SDR QXEA2013053001049

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 8,911 hours, 9,554 cycles
- Engine: Pwc PW150A
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: C19190AB07
- Part serial: C19190001677
- Condition: Failed
- Location: Engine
- Part time: 8,911 hours, 9,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE DISPLAY FAILED.  DIVERTED AND LANDING UNEVENTFUL.  REPLACED ED IAW AMM 31-61-01-000-801 AND -400-801. OP CHECKS GOOD.  ACFT OK FOR SERVICE.
